MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION The Q-TRAK Subcutaneous Electrode; Implantable Cardioverter Defibrillator (Non-Crt)

BOSTON SCIENTIFIC CORPORATION The Q-TRAK Subcutaneous Electrode; Implantable Cardioverter Defibrillator (Non-Crt)
Model Number 3010
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this patient's subcutaneous implantable cardioverter defibrillator (s-icd) was turned off and electrode disconnected due to noise from the patient's left ventricular assist device (lvad).Per the field, the patient will be receiving a transvenous defibrillator in the upcoming months, and their s-icd system will be taken out at that time.For now, device therapy is off.No adverse patient effects were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: with all the available information, boston scientific concludes use error factors most probably contributed to the event.Device history record review: a device history record (dhr) review could not be performed as the required documentation was unavailable since the product was manufactured outside of boston scientific.If the applicable documentation becomes available, the investigation record will be re-opened and updated accordingly with the results of the device history record (dhr) review.Device technical analysis: this product remains implanted; therefore, technical analysis cannot be conducted.With all the available information, boston scientific concluses use error factors most likely contributed to the event as available information indciates the s-icd was turned off and the electrode disconnected due to the patient's lvad.Labeling review: review of labeling determined that the complaint situation was listed in the manual.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unintended use error caused or contributed to event.Risk assessment: a risk review was completed and confirmed that the event of oversensing was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.

Brand Name
The Q-TRAK Subcutaneous Electrode
Common Device Name
Implantable Cardioverter Defibrillator (Non-Crt)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
229 avenida fabricante
san clemente CA 92672
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key25742898
Report Number2124215-2026-36517
Device Sequence Number13378723
Product Code LWS
UDI-Device Identifier00802526563201
UDI-Public(01)00802526563201(17)161201(10)A116731
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P110042/S000
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/01/2016
Device Model Number3010
Device Catalogue Number3010
Device Lot NumberA116731
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/07/2026
Supplement Report FDA Received Date08/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient SexMale